?

Log in

No account? Create an account

Previous Entry | Next Entry

Why?

Why is it that when mind-altering prescription drugs say they have sexual side effects, are they always negative sexual side effects? The most common negative sexual side effects for women seems to be not caring whether or not you have sex for an extremely long time. For men it seems to include erectile dysfunction and other crazy stuff. I guess they don't tell you if a drug has positive sexual side effects or everyone would want to take it.

Wander

Comments

( 5 comments — Leave a comment )
inushnu
Jan. 23rd, 2004 03:52 pm (UTC)
lol good pt.

~love~
ledaire
Jan. 23rd, 2004 04:12 pm (UTC)
That is no joke!! I know the Z has destroyed my libido/desire.
sandstar
Jan. 23rd, 2004 09:34 pm (UTC)
Yep, Zoloft can decrease one's libido and make reaching orgasm very damn difficult and frustrating - sometimes impossible...it's like one gets on the veryedge and then...it's gone. Or not as strong.

Zoloft and Prozac are SSRI's and I even read that they are prescribing the latter for premature ejaculation!

wander
Jan. 24th, 2004 09:06 pm (UTC)
The combination of Kepra (anti-epileptic) and fludrocortisone (to regulate heart rythmn) has gotten interesting for us. She doesn't know whether she's coming or going anymore.

Wander
ch
Jan. 23rd, 2004 09:42 pm (UTC)
welbutrin, an old school anti-depressant, actually increases libido, especially in women.

i recently switched to lexapro which, for me, has no side effects.

i never had e.d. with any of the ssri/snri drugs i have taken, although i did have some inorgasmia, which sucked for me but my partners enjoyed it. :-)
( 5 comments — Leave a comment )

Profile

owl
wander
Wander aka StoneBear
Bear Dancer Studios

Latest Month

December 2016
S M T W T F S
    123
45678910
11121314151617
18192021222324
25262728293031
Powered by LiveJournal.com
Designed by Teresa Jones